# SDR LR7A2012011700261

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND CARGO DOOR LOWER SURFACE WITH DENTS BEYOND LIMITS ON EXISTING PATCHES FS 1001 TO 1012.5 RBL 5 TO RBL 16.5.  REPAIR ACCOMPLISHED IAW SMP 583 FIG 51-140-12.
